Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tricanonical system of a surface of general type in positive characteristic


Author: Tohru Nakashima
Journal: Proc. Amer. Math. Soc. 117 (1993), 23-25
MSC: Primary 14J29
DOI: https://doi.org/10.1090/S0002-9939-1993-1105041-3
MathSciNet review: 1105041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using vector bundle method, we study the tricanonical system on a minimal surface of general type defined over an algebraically closed field of positive characteristic. Under some conditions, it is proved that it has no fixed component.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J29

Retrieve articles in all journals with MSC: 14J29


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1105041-3
Article copyright: © Copyright 1993 American Mathematical Society